# SDR JR2R20230915468

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 18,028 hours, 10,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: 17031038001
- Condition: Chafed
- Location: Zone 500
- Part time: 18,028 hours, 10,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE PANEL CHAFFED AT #1 ENGINE PYLON
